# SDR HEEA0014819

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG44A
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AIRCRAFT PICKED UP TO A HOVER, N2 NR 1 ENGINE DROPPED TO ZERO.  FOUND GROUNDING STAR WASHER FELL OUT DURING INSTALLATION CAUSING GROUND TERMINAL TO HAVE AN INTERMITTENT GROUND.  INSTRUCTED TECHNICIAN ON AN IMPROVED METHOD FOR INSTALLATION OF THIS STAR WASHER TO ASSURE IT REMAINS IN PLACE DURING INSTALLATION.  REPAIRED TACH GENERATOR AND RETURNED TO SERVICE.
